Katalog GES



ON THE ASYMPTOTICS OF DETERMINANT OF LAPLACIAN AT THE PRINCIPAL BOUNDARY OF THE PRINCIPAL STRATUM OF THE MODULI SPACE OF ABELIAN DIFFERENTIALS

Let χ be a translation surface of genus g > 1 with 2g - 2 conical points of angle 4π and let γ, γ′ be two homologous saddle connections of length s joining two conical points of χ and bounding two surfaces S + and S - with boundaries ∂S + = γ - γ′ and ∂S - = γ′ - γ. Gluing the... Full description

1st Person: KOKOTOV, A.
Source: in Transactions of the American Mathematical Society Vol. 364, No. 11 (2012), p. 5645-5671
More Articles
Type of Publication: Article
Language: English
Published: 2012
Keywords: research-article
Online: Volltext
  Search for full text

Online

Volltext

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation